# SDR REXA2025032800361

- Difficulty date: December 28, 2024
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N331CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10061
- Aircraft time: 43,276 hours, 33,585 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670313686
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HEAVILY CORRODED BETWEEN FS333.00 AND FS394.00. REPAIRED STRINGER 24R FS333-FS394 PN: SH670-31368-6 IAW CRJ700 SRM 53-00-03-201-001-A01
